MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT

COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT
Model Number G38491
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the initial reporter, "when attempting to deploy the stent, antegrade and ipsilateral.The stent elongated about 90mm's.Due to the delivery system getting caught in the valve on the short sheath.They brought the patient 2 hours later as the facility decided they needed to put another stent in to cover the elongated zilver ptx.".

Brand Name
ZILVER PTX 35 DRUG-ELUTING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key8957933
Report Number3005580113-2019-00341
Device Sequence Number2417956
Product Code NIU
UDI-Device Identifier10827002384917
UDI-Public(01)10827002384917(17)190918(10)C1557555
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2019
Report Date (Section F) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2019
Device Model NumberG38491
Device Catalogue NumberZISV6-35-125-7-140-PTX
Device Lot NumberC1557555
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/12/2019
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer09/03/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA09/03/2019